# SDR SWIA201904185768

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000743
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED A SMOKE LAV WARNING MESSAGE INDICATION. FLIGHT ATTENDANTS CONFIRMED NO WARNING SOUND COMING FROM ANY OF THE LAVATORIES. NO VISIBLE FIRE NOR FUMES PRESENT.  REMOVED AND REPLACED THE AFT LAVATORY SMOKE DETECTOR WITH A SERVICEABLE UNIT IAW AMM. OPERATIONAL CHECKS GOODS .RAN BOTH ENGINES AND NO WARNINGS OR CAUTION MESSAGES POSTED. OK FOR CONTINUED SERVICE AT THIS TIME.
